MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL 2-3ML SYR 25GX1" L-L, W/ LDS; SYRINGE WITH NEEDLE

EXELINT INTERNATIONAL, CO. EXEL 2-3ML SYR 25GX1" L-L, W/ LDS; SYRINGE WITH NEEDLE
Catalog Number 26111
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The cmo conducted an investigation on product#: 26111, lot#: 210615 and the results are as follows: production process review: the batch production records, factory inspection, and testing of products were reviewed.All documents were found to be acceptable for product release, with no abnormalities observed.Retained samples testing: one hundred retained samples were each visually inspected.The samples met the inspection with no abnormalities were observed.Five samples were randomly selected for simulated aspiration and injection tests.All tested samples passed the tests with no leakage or ejection issues were found.Additionally, an observation was performed on the tested sample syringes by separating or disconnecting the syringe from the needle hub.The syringe's threaded port and the injection needle hub were found to be intact and securely fitted.The incoming inspection has been conducted on product#: 26111, lot#: 210615 in accordance with sop-11, incoming inspection procedure.The lot passed the incoming inspection criteria for product release.Minor non-conformity was observed, however, this was documented and determined to be unrelated to the reported issue base.On available evidence.In summary, all retained samples were found to be qualified for product release with no needle detachment or breakage detected in the tested samples.It is likely possible that the connection between the syringe's threaded port and needle hub may be loosened; however, this could not be confirmed based on the available information.Therefore, we were not able to determine the root cause, and it remains unconfirmed.
 
Event or Problem Description
The customer reported that when they administer b12 shot, the syringe was leaking from the hub.After discarding the defective syringe, she used another one and the needle popped-off, so she tested another syringe with a lemon , and the needle popped off again in the lemon.The customer mentioned that no patients were injured as a result of the event.

Brand Name
EXEL 2-3ML SYR 25GX1" L-L, W/ LDS
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key22419903
Report Number1035907-2025-00031
Device Sequence Number8663352
Product Code FMF
UDI-Device Identifier00020221261110
UDI-Public(01)00020221261110(17)260515(30)1(10)210615
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/15/2026
Device Catalogue Number26111
Device Lot Number210615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale